# SDR CALA0300217

- Difficulty date: April 25, 2003
- Submitted: April 25, 2003
- Operation: Air carrier
- Aircraft: N17245
- Make and model: Boeing 737824
- Aircraft serial: 28955
- Aircraft time: 11,424 hours, 4,018 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Part number: D71702030
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE EMERGENCY EXIT LIGHTS ABOVE L-1 DOOR, COCKPIT AND FORWARD CENTER AISLE ILLUMINATES WITH EMERGENCY LIGHT SWITCH IN ARM POSITION.  THE BATTERY CHARGER AT LEFT FORWARD POSITION (M1675) WAS REMOVED AND REPLACED IAW MM 33-51-06-960-806.  OPERATION OF THE EMERGENCY EXIT LIGHTS CHECKED GOOD.
